Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

i GET THE BiRTH CONTROL SHOT && HAVENT HAD A PERiOD iN 2 MONTHS...

i had a baby 7 goin on 8 months ago... and since then my period been irregular.i got my second shot in october and havent had a period since september. ive taken a few at home pregnancy tests but they come out negative and i havent had any of the symtoms of being pregnant... so yea idk whats goin on

Answer Question
 
crazytinkerbell

Asked by crazytinkerbell at 2:00 AM on Jan. 2, 2009 in Health

Level 1 (0 Credits)
Answers (4)
  • do not take that shot.. my sister took it 3 years ago and her periods are still messed up.. it ruins you body!!
    MiSs.SmOkEy

    Answer by MiSs.SmOkEy at 2:02 AM on Jan. 2, 2009

  • thats a normal side effect of the shot. it normally stops you from having a period-which is great. your other symptoms like moodiness, cramps and all that usually decrease alot or go away completly-but in my experience with the shot that was bad was i gained 30 pounds. my dr. said my body wasnt used to the horomone levels that i recieved from the shot, and thats what caused my weight gain. thats been several years ago, and i have NEVER lost the weight. but the no periods are normal. and you may even bleed slightly every now and then.
    ivelostmyself

    Answer by ivelostmyself at 2:03 AM on Jan. 2, 2009

  • If you don't have a period by your third month then I would speak with the doctor about it. A woman's uterus needs to "cleanse" itself in order to reduce infections, tumors, etc. Also, you may want to do a little more research about the shot you are receiving so you know exactly what you are putting into your body.
    PrydferthMenyw

    Answer by PrydferthMenyw at 4:36 AM on Jan. 2, 2009

  • I was on the shot for a year and didnt have a period for a year which was fine with me. When I got off the shot that's when I gained 30lbs and no the weight has not come off. So I dont think I'll be taking the shot anymore. But i know that being on birth control can change your cycle
    Krystle21

    Answer by Krystle21 at 8:24 PM on Jan. 2, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN